# SDR YENA2025071400725

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,720 hours, 1,737 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Light
- Part number: 9306201002
- Part serial: 1146AA2535
- Condition: Failed
- Location: Wx Radar Panel
- Part time: 11,720 hours, 1,737 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#8373, MAD-JFK. (ETOPS) "HZD LIGHT ON WX RADAR PANEL IS BURNED OUT. HZD FUNCTION WORKING PROPERLY; REMOVED AND REPLACED WEATHER RADAR CONTROL UNIT IAW AMM 34-41-12.OPS CHK GOOD."
